Note on the central limit theorem for stationary processes
Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 240-242.
@article{SPS_1983__17__240_0,
     author = {Holewijn, Petrus Johannes and Meilijson, Isaac},
     title = {Note on the central limit theorem for stationary processes},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {240--242},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {17},
     year = {1983},
     zbl = {0506.60020},
     mrnumber = {770417},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1983__17__240_0/}
}
TY  - JOUR
AU  - Holewijn, Petrus Johannes
AU  - Meilijson, Isaac
TI  - Note on the central limit theorem for stationary processes
JO  - Séminaire de probabilités de Strasbourg
PY  - 1983
DA  - 1983///
SP  - 240
EP  - 242
VL  - 17
PB  - Springer - Lecture Notes in Mathematics
UR  - http://www.numdam.org/item/SPS_1983__17__240_0/
UR  - https://zbmath.org/?q=an%3A0506.60020
UR  - https://www.ams.org/mathscinet-getitem?mr=770417
LA  - en
ID  - SPS_1983__17__240_0
ER  - 
%0 Journal Article
%A Holewijn, Petrus Johannes
%A Meilijson, Isaac
%T Note on the central limit theorem for stationary processes
%J Séminaire de probabilités de Strasbourg
%D 1983
%P 240-242
%V 17
%I Springer - Lecture Notes in Mathematics
%G en
%F SPS_1983__17__240_0
Holewijn, Petrus Johannes; Meilijson, Isaac. Note on the central limit theorem for stationary processes. Séminaire de probabilités de Strasbourg, Volume 17 (1983), pp. 240-242. http://www.numdam.org/item/SPS_1983__17__240_0/

[1] Billingley, P.: Convergence of probability measures, Wiley New York. | Zbl

[2] Bowen, R.: Equilibrium States and the ergodic theory of Anosov diffeomorphisms; Lecture Notes in Mathematics (470), Springer, Berlin. | MR | Zbl

[3] Breiman, L.: Probability; Addison-Wesley, London. | MR | Zbl

[4] Gordin, M.J.: The central limit theorem for stationary processes; Soviet Math. Dokl. Vol.10 (1969), No 5, pp. 1174-1176. | MR | Zbl

[5] Scott, D.J.: Central limit theorems for martingales and for processes with stationary increments using a Skorokhod representation approach; Adv. Appl. Prob. 5, 119-137 (1973). | MR | Zbl